# SDR 03FDEA01723

- Difficulty date: October 8, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP OB HINGE FITTING (FLAP SIDE)- IB HINGE LUG HOLE AND   SURFACE CORRODED.  LT WING O/B FLAP O/B HINGE FITTING (FLAP SIDE)- I/B HINGE LUG HOLE AND   SURFACE  CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-71742  TITLE:  WINGS- LEFT AND RIGHT OUTBOARD FLAP- OUTBOARD HINGE BRACKET BORE CORRODED.
